MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 6/200/90; STENT

BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 6/200/90; STENT
Model Number 430466
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
A pulsar-18 t3 self-expandable stent system was chosen for treatment.According to the physician, the stent could not be released correctly.After deployment, the stent was only half as long as stated, so another stent had to be placed.The stent was 6mm in diameter and should have been 200mm long.The intervention was successfully completed with placement of a 2nd stent.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
PULSAR-18 T3 6/200/90
Common Device Name
STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15986442
Report Number1028232-2022-06421
Device Sequence Number5961816
Product Code NIP
UDI-Device Identifier07640130446649
UDI-Public(01)07640130446649(17)2506
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model Number430466
Device Catalogue NumberSEE MODEL NO.
Device Lot Number05225535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown